I am 32 years old and have been using retin A 0.025% for years only for anti-aging purposes. I don't have acne. I have used it every two days, every three days but my skin is constantly irritated, flaky, no matter how much interval I put between applications. I used the lower percentage too. My Aesthetician said that I should stop using Retin A because it's not an ongoing treatment that lasts indefinitely and that Retin A should be applied only for a period of time and then stop. Is it true?
Should Retin A Be Applied Indefinitely or Just for a Period of Time?
Doctor Answers (1)
Retin A is a wonderful product. We recommend our patients use Retin A forever. Retin A comes in 3 strengths. We start them on the low dose and gradually move them up. You might try mixing it with a moisture product to see if you have less irritation.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.